# SDR UPS07849550

- Difficulty date: March 8, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: SAA5615530191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HEAVY CORROSION AT BASE OF VERTICAL STIFFENER ON STA 8 BULKHEAD IN A/C COMP'T, LEFT SIDE, ABOVE L28.  REMOVED, FABRICATED AND INSTALLED STIFFENER AND SPLICE REPAIR IAW SRM 51-1-21, 51-1-20D AND DWG 5615530.
